# SDR CALA2019010600033

- Difficulty date: January 5, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 94,426 hours, 22,367 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Not Reported
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLUE WATER IN AREA AFT OF AFT CARGO ABOVE AFT LAV SERVICE PAN AND SURROUNDING STRUCTURE FROM STA 1640-1700. CLEANED BLUE WATER, NEUTRALIZED AND RE-APPLIED CIC ON AFT CARGO ABOVE AFT LAV SERVICE PAN AND SURROUNDING STRUCTURE FROM STA 1640 TO STA 1700 IAW EC/RA 2011-01000 AND EC/RA 5100-01844.
